African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 261

Short Communication

Degree of vertices and number of edges in a mixed graph

Abdelkadir Muzey Mohammed
  • Abdelkadir Muzey Mohammed
  • Department of Mathematics, Mekelle University, P.O. Box: 2040, Mekelle, Ethiopia.
  • Google Scholar


  •  Received: 08 December 2015
  •  Accepted: 06 July 2018
  •  Published: 31 March 2023

How to cite this article

APA /
Mohammed, A. M. (2023). Degree of vertices and number of edges in a mixed graph. African Journal of Mathematics and Computer Science Research, 16(1), 14-16.
Chicago /
Abdelkadir Muzey Mohammed  . "Degree of vertices and number of edges in a mixed graph." African Journal of Mathematics and Computer Science Research 16, no. 1 (2023): 14-16.
MLA /
Abdelkadir Muzey Mohammed  . "Degree of vertices and number of edges in a mixed graph." African Journal of Mathematics and Computer Science Research 16.1 (2023): 14-16.